Request Legal Help Now - Free
 
Home Page >> News Articles >> Januvia Damage Done

Januvia Damage Done

. By
Stouffville, ONAfter several months of pain, Marcello was diagnosed with pancreatitis, but after he was told to stop taking Januvia. “My doctor never mentioned Januvia pancreatitis but he did tell me to stop taking it,” says Marcello. Needless to say, Marcello changed doctors and he is furious with the Januvia manufacturer.

Marcello, age 65 with Type 2 diabetes, took Januvia for about four years along with Metformin. The events leading up to his diagnosis were frustrating and painful.

“I was vacationing in Aruba when I developed lower abdominal pain,” says Marcello. “I found a doctor who said it was inflammation and she gave me an antibiotic, which did nothing. I ended up in the Aruba hospital because the pain was so intense. They ran a battery of tests and everything looked okay, and I was given an injection to alleviate the pain.” So much for his vacation.

Marcello made it home and went directly to his family doctor, who thought he picked up a bug in Aruba. He prescribed all kinds of meds, to no avail. Marcello lost 40 pounds - he previously weighed 185 pounds. Then his doctor suspected ulcers. Next up, he had a stomach scope that didn’t find anything because the problem was lower - in his pancreas. Not even a CT scan found it.

“I couldn’t get admitted to hospital, even though I was begging them because of the pain,” Marcello explains. “I was given oxycontin but that made me feel like I was in outer space so I chucked them out. When I became so jaundiced that my eyes, face and hands were yellow, I finally saw a gastroenterologist. “

Marcello is now going to see a Januvia attorney. The gastroenterologist found that his bile duct was clogged from inflammation. He had a stent put into his bile duct and four ERCP procedures - a diagnostic test through an endoscope - that determined he had pancreatitis.

“Every three or four months I have to get this stent replaced and I’m on so many meds, some make me sick to my stomach,” says Marcello. “To make matters worse, I had to take eight prednisone pills a day and you have to be weaned off that drug slowly. It shot up my blood sugar level so now I need insulin injections, four times a day. My blood sugar was fine when I just took Metformin. And I have to watch my diet now.

“Still, the doctors haven’t actually connected pancreatitis with Januvia but why was I told to stop taking it? I just want some answers. I went online and couldn’t believe the damage this drug causes: some people have developed Januvia cancer, and I’m worried.”

Marcello believes that the slow diagnosis of pancreatitis and the pain he was in for so long made his condition worse.

“I still get this lower abdominal pain and worry that pancreatitis is going to come back again,” Marcello adds. “Thinking about your future health is worrisome - I am so mad that no one even mentioned Januvia side effects.”

READ ABOUT JANUVIA LAWSUITS

Januvia Legal Help

If you or a loved one have suffered losses in this case, please click the link below and your complaint will be sent to a drugs & medical lawyer who may evaluate your Januvia claim at no cost or obligation.

ADD YOUR COMMENT ON THIS STORY

Fields marked * are mandatory. Please read our comment guidelines before posting.

*Name:

Note: Your name will be published with your comment.

*Email Address:

Your email will only be used if a response is needed.
*Your Comment:

Are you the defendant or a subject matter expert on this topic with an opposing viewpoint? We'd love to hear your comments here as well, or if you'd like to contact us for an interview please submit your details here.


Click to learn more about LawyersandSettlements.com
Request Legal Help Now! - Free